# SDR PNSA061001

- Difficulty date: October 3, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N650PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC775B
- Aircraft time: 33,560 hours
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF FROM DUT USING 95 PERCENT TORQUE SETTING WITH BLEED AIR OFF, JUST PRIOR TO V1 RIGHT ENGINE BYPASSED FUEL WITH AN ASSOCIATED BLUE BYPASS FUEL LIGHT.  CREW ABORTED TAKEOFF AND RETURNED TO BLOCK.  MX WAS CALLED AND RIGHT ENGINE TEMP LIMITER SYSTEM WAS DEFERRED AND FLIGHT CONTINUED NORMAL.
